Siberian Mathematical Journal

, Volume 15, Issue 6, pp 1004–1005 | Cite as

Saturation of Boolean algebras

  • A. I. Omarov

Literature Cited

  1. 1.
    Yu. L. Ershov, “Solvability of the elementary theory of discrete structures with relative complements and theory of filters,” Algebra i Logika,3, No. 3, 17–38 (1964).Google Scholar
  2. 2.
    L. Pacholski, “On countable universal Boolean algebras and compact classes of models,” Fund. Math.,78, No. 1, 43–60 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • A. I. Omarov

There are no affiliations available

Personalised recommendations